# SDR CALA9700687

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT ANGLES ATTACHED TO FLOORBEAM AT STA 994, LBL 17 TO LBL 44 AND RBL 17 TO RBL 44 CORRODED.  THE SUPPORT ANGLES WERE REMOVED AND REPLACED IAW SRM 51-10-1, 51-30-2 AND 53-10-2.
